Volume 18, Issue 1 (3-2021)                   jor 2021, 18(1): 85-100 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Asghariniya S, Mehrabian S, Zhiani Rezai H. Determining Retutns to Scale by Supporting Hyperplans with a Management Point of View. jor. 2021; 18 (1) :85-100
URL: http://jamlu.liau.ac.ir/article-1-1974-en.html
Kharazmi University, Tehran Branch,Tehran, Iran
Abstract:   (852 Views)
Returns to scale is an important topic in economics; however, one can study the rate of variation only in the neighborhood of inputs, because it is a local notion. Zarepisheh and Soleimani-damaneh proposed a method to determine returns to scale in disjoint intervals in their study. For this means, they used the simplex method and parametric analysis in linear programming. They disregard the probability of existing multiple optimal bases; this is a defect of their approach. In this paper, in the same point of view and studying on defect of that approach, we present another method based on supporting hyperplanes of the production possibility set.
Full-Text [PDF 980 kb]   (251 Downloads)    
Type of Study: Research | Subject: Special
Received: 2020/03/27 | Accepted: 2020/10/19

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.